Polynomial approximation of differentiable functions on Banach spaces.
Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 195-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Banach spaces, Stone-Weierstrass theorem, polynomial algebras, abstract approximation
@article{JRAM_1980__313_152204,
author = {R.M. Aron and J.B. Prolla},
title = {Polynomial approximation of differentiable functions on {Banach} spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {195--216},
year = {1980},
volume = {313},
zbl = {0413.41022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__313_152204/}
}
R.M. Aron; J.B. Prolla. Polynomial approximation of differentiable functions on Banach spaces.. Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 195-216. http://geodesic.mathdoc.fr/item/JRAM_1980__313_152204/